Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Uniqueness and non-uniqueness in the non-axisymmetric direction problem

Title data

Kaiser, Ralf:
Uniqueness and non-uniqueness in the non-axisymmetric direction problem.
In: The Quarterly Journal of Mechanics & Applied Mathematics. Vol. 65 (2012) Issue 3 . - pp. 357-360.
ISSN 1464-3855
DOI: https://doi.org/10.1093/qjmam/hbs005

Review:

Further data

Item Type: Article in a journal
Refereed: Yes
Subject classification: Mathematics Subject Classification Code: 86A25
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics VI (Nonlinear Analysis and Mathematical Physics) > Chair Mathematics VI (Nonlinear Analysis and Mathematical Physics) - Univ.-Prof. Dr. Thomas Kriecherbauer
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 22 Mar 2021 09:57
Last Modified: 22 Mar 2021 09:57
URI: https://eref.uni-bayreuth.de/id/eprint/64139